Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Grand Forks, ND

July 19, 2016Grand Forks County, Walsh County, North Dakota; Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2016, 7:00 PM CDT for Grand Forks County, Walsh County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Jul 19, 2016, 8:00 PM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
70.0 mph

Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 67 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 7:05 PM CDTTSTM WND GST 612 Ese Grafton, NDPEAK WIND MEASURED AT THE GRAFTON AIRPORT /KGAF/.
Jul 19, 7:07 PM CDTTSTM WND GST 70Minto, NDESTIMATED BY FIREFIGHTERS IN TRUCK.
Jul 19, 7:13 PM CDTTSTM WND GST 704 E Minto, ND
Jul 19, 7:18 PM CDTTSTM WND DMG4 N Gilby, NDLARGE MATURE TREES BROKEN DOWN IN SHELTER BELTS ALONG CR2.
Jul 19, 7:30 PM CDTTSTM WND GST 957 E Ardoch, NDNUMEROUS TREES WERE SNAPPED OR UPROOTED ACROSS WALSHVILLE TOWNSHIP. AT LEAST ONE WOODEN POWER POLE WAS SNAPPED ALONG CR54 JUST WEST OF THE RED RIVER BRIDGE.
Jul 19, 7:35 PM CDTTSTM WND DMGOslo, MNTREE UPROOTED ONTO A HOUSE ROOF.
Jul 19, 7:35 PM CDTTSTM WND GST 90Oslo, MNNUMEROUS TREES SNAPPED OR UPROOTED AROUND TOWN AND ACROSS SOUTHERN OAK PARK TOWNSHIP. WIND DRIVEN HAIL STRIPED SEVERAL FIELDS BARE ALONG AND SOUTH OF MN STATE HIGHWAY 1. PEAK WINDS ESTIMATED FROM 85 TO 95 MPH.
Jul 19, 7:38 PM CDTHAIL 2.515 N East Grand Forks, MNHAIL FROM PING PONG BALL TO TENNIS BALL SIZED FEEL ACROSS NORTHERN HIGDEM TOWNSHIP.
Jul 19, 7:40 PM CDTTSTM WND GST 9014 N East Grand Forks, MNNUMEROUS TREES SNAPPED OR UPROOTED IN SHETER BELTS AND SEVERAL FIELD STRIPED WITH WIND DRIVEN HAIL...ACROSS NORTHERN AND CENTRAL HIGDEM TOWNSHIP.
Jul 19, 7:52 PM CDTTSTM WND DMGManvel, NDSHEET METAL STRUCTURE DEMOLISHED. PHOTO POSTED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

360 
WUUS53 KFGF 200000
SVRFGF
MNC089-119-NDC035-099-200100-
/O.NEW.KFGF.SV.W.0116.160720T0000Z-160720T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
  GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...

* UNTIL 800 PM CDT

* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VOSS...OR 8
  MILES SOUTH OF GRAFTON...MOVING SOUTHEAST AT 55 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...PUBLIC. MULTIPLE TREES HAVE BEEN REPORTED TO HAVE BEEN
           SNAPPED IN THE GRAFTON AREA.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MINTO AROUND 700 PM CDT. 
  FOREST RIVER AND ARDOCH AROUND 705 PM CDT. 
  JOHNSTOWN AND POLAND AROUND 710 PM CDT. 
  GILBY AROUND 715 PM CDT. 
  MANVEL AND MEKINOCK AROUND 720 PM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 175.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4841 9684 4768 9659 4768 9776 4841 9779
TIME...MOT...LOC 2358Z 333DEG 49KT 4830 9746 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

HOPKINS
2 follow-up statements
641 
WWUS53 KFGF 200025
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 PM CDT TUE JUL 19 2016

MNC089-119-NDC035-099-200100-
/O.CON.KFGF.SV.W.0116.000000T0000Z-160720T0100Z/
POLK MN-MARSHALL MN-WALSH ND-GRAND FORKS ND-
725 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN POLK...SOUTHWESTERN MARSHALL...SOUTHEASTERN WALSH
AND GRAND FORKS COUNTIES...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSTOWN...OR
19 MILES NORTHWEST OF GRAND FORKS...MOVING SOUTHEAST AT 60 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...PUBLIC. HAVE RECEIVED SEVERAL REPORTS OF SNAPPED TREES AND
         WIND GUSTS UP TO 70 MPH.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  MEKINOCK...MANVEL AND HONEYFORD AROUND 730 PM CDT. 
  GRAND FORKS AFB AND EMERADO AROUND 735 PM CDT. 
  GRAND FORKS AND MERRIFIELD AROUND 745 PM CDT. 
  THOMPSON AROUND 750 PM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4832 9681 4768 9659 4768 9776 4833 9777
TIME...MOT...LOC 0023Z 337DEG 52KT 4812 9736 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

HOPKINS
715 
WWUS53 KFGF 200044
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
744 PM CDT TUE JUL 19 2016

MNC089-119-NDC035-099-200100-
/O.CON.KFGF.SV.W.0116.000000T0000Z-160720T0100Z/
POLK MN-MARSHALL MN-WALSH ND-GRAND FORKS ND-
744 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN POLK...SOUTHWESTERN MARSHALL...SOUTHEASTERN WALSH
AND GRAND FORKS COUNTIES...

AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANVEL...OR 8
MILES NORTH OF GRAND FORKS...MOVING SOUTH AT 50 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...PUBLIC. NUMEROUS REPORTS OF SNAPPED TREES AND WINDS UP TO
         70 MPH.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  GRAND FORKS AND EAST GRAND FORKS AROUND 755 PM CDT. 
  THOMPSON...MERRIFIELD AND BYGLAND AROUND 800 PM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4832 9681 4768 9659 4768 9776 4833 9777
TIME...MOT...LOC 0043Z 341DEG 43KT 4803 9712 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:20 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jul 19, 2:20 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
220 PM CDT TUE JUL 19 2016

.SHORT TERM...(This evening through Thursday)
Issued at 149 PM CDT Tue Jul 19 2016

Convection will be the challenge for the early afternoon as
instability continues to fight an H700 warm layer. A storm west of
Devils Lake in the vicinity of a more localized area of nil MLCIN
is moving into warmer air aloft and increasing MLCIN, however how
much this will weaken over the next couple of hours is still in
question as a well defined vort max moves east north of the
border. Thinking has been convection would stay north of the
border where the cap is weaker...however will put scattered storms
along and north of Highway 2 for the remainder of the afternoon.

Models have shown increasing potential for nocturnal activity
developing across southern Manitoba and moving into northern
Minnesota, where we are maintain a chance for storms however have
pushed pushed those chance POPs further east closer to the 10 to
12 DEG H700 temps.

Dew points have risen into the low 70s about as expected and as
full solar tomorrow will heat up a warm boundary layer that will
bring heat indices to near the 100 degree mark by tomorrow
afternoon. There are no plans to change headlines for the
excessive heat watch that goes into affect tomorrow, however the
far southern valley has be best chance of seeing heat indices near
105 degrees, or the excessive heat warning criteria. Feeling is
areas from Fargo north and within the valley will see advisory
criteria with indices between 100 and 105, with potential for
higher indices further south.

Another round of storms is possible as another short wave embedded
in the upper ridge moves across the area tomorrow, with the main
inhibitor once again being mid level temps and the strength of the
waves ability to break the cap. Temperatures should fall below 70
degrees during the night, however the hot and humid conditions
will return on Thursday when more headlines (advisory/warning)
will likely be needed.

.LONG TERM...(Thursday night through Tuesday)
Issued at 149 PM CDT Tue Jul 19 2016

Models in general agreement for this forecast period and went with a
blended soln. The Thursday night and early Friday time frame should
be quiet and remain warm as the H5 ridge stays over the area. By
Friday evening...will see an area of low pressure develop across the
western Dakotas with southerly flow pumping more heat and moisture
across the area. As the wave traverses the forecast area on
Saturday...will see increased chances for showers and storms.
Slightly cooler temps will move south across the area behind the low
by Sunday.  Slightly cooler temps will remain...along with some
scattered showers through the end of the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1244 PM CDT Tue Jul 19 2016

VFR conditions with isold TS near DVL early in the afternoon that
should move northeast of the CWA over the next hour. Potential for
TS development BJI/TVF after 06Z, however dependent on mid-level
temps that may inhibit convection.

&&

.FGF Watches/Warnings/Advisories...
ND...Excessive Heat Watch from Wednesday afternoon through Thursday
 evening for Nods-030-039-049-052-053.

MN...Excessive Heat Watch from Wednesday afternoon through Thursday
 evening for Mens>003-015-022>024-027>032-040.

&&

SHORT TERM...Speicher
LONG TERM...Voelker
AVIATION...Speicher
Hazardous weather outlook, Jul 19, 6:41 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT TUE JUL 19 2016

MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053-
201145-
WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND-
641 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE
AREA THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORM IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR
THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY.

AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT
INDICES REACH THE UPPER 90S TO AROUND 105. SEE LATEST NPWFGF
STATEMENTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038-
054-201145-
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER-
SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES-
WESTERN WALSH COUNTY-
641 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN THE
DEVILS LAKE BASIN THIS AFTERNOON. THERE IS A CHANCE FOR SCATTERED
THUNDERSTORMS...MAINLY IN NORTHWESTERN MINNESOTA TONIGHT. ISOLATED
SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR
THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY.

AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT
INDICES REACH THE MID 90S TO AROUND 100. SEE LATEST NPWFGF STATEMENTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

In the hours before

Local storm report, Jul 19, 1:26 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
126 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             3 SE BRINSMADE          48.15N 99.28W
07/19/2016  M1.00 INCH       BENSON             ND   TRAINED SPOTTER

&&

AVOELKER
Local storm report, Jul 19, 5:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             WALHALLA                48.92N 97.92W
07/19/2016  E2.50 INCH       PEMBINA            ND   PUBLIC

            HAILED FOR 15 MINUTES AT HIGHWAY 32 DINER IN WALHALLA

&&

SPEICHER
Local storm report, Jul 19, 6:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             CRYSTAL                 48.60N 97.67W
07/19/2016  M3.00 INCH       PEMBINA            ND   STORM CHASER

            SENT VIA TWITTER

&&

SPEICHER
Local storm report, Jul 19, 6:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
647 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     3 NE MOUNTAIN           48.71N 97.82W
07/19/2016  M67.00 MPH       PEMBINA            ND   PUBLIC

            MEASURED ON A PERSONAL DAVIS SYSTEM

0621 PM     TSTM WND GST     4 ESE CRYSTAL           48.58N 97.59W
07/19/2016  M54.00 MPH       PEMBINA            ND   PUBLIC

            MEASURED ON A PERSONAL DAVIS SYSTEM

&&

JKAISER
Local storm report, Jul 19, 7:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     9 W GRAFTON             48.41N 97.60W
07/19/2016                   WALSH              ND   EMERGENCY MNGR

            MULTIPLE LARGE TREES DOWN OR SNAPPED

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:59 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill61 min
Jul 19, 8:31 PM CDTAreal Flood AdvisoryFGFGrand Forks89 min
Jul 20, 3:05 AM CDTExcessive Heat WarningFGFBarnes, Cass, Grand Forks, Griggs, Ransom, Richland and 3 more18 hr
Jul 20, 3:05 AM CDTHeat AdvisoryFGFBarnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 6 more18 hr
Jul 19, 7:52 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater40 min
Jul 19, 8:34 PM CDTSpecial Weather StatementFGFBeltrami26 min
Jul 19, 8:43 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk62 min
Jul 19, 8:54 PM CDTTornado WarningFGFPolk, Red Lake36 min
Jul 19, 8:59 PM CDTSevere Thunderstorm WarningFGFBeltrami61 min
Jul 19, 9:04 PM CDTTornado WarningFGFPennington, Red Lake27 min
Jul 19, 9:10 PM CDTTornado WarningFGFBeltrami50 min
Jul 19, 9:34 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater56 min
Jul 19, 9:59 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard61 min
Jul 19, 11:01 PM CDTSpecial Weather StatementFGFHubbard29 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.